Logo Logo
Switch Language to German
Chamseddine, Ali H.; Mukhanov, Viatcheslav; Russ, Tobias B. (2020): Non-Flat Universes and Black Holes in Asymptotically Free Mimetic Gravity. In: Fortschritte der Physik - Progress of Physics, Vol. 68, No. 1, 1900103
Full text not available from 'Open Access LMU'.


The recently proposed theory of "Asymptotically Free Mimetic Gravity" is extended to the general non-homogeneous, spatially non-flat case. We present a modified theory of gravity which is free of higher derivatives of the metric. In this theory asymptotic freedom of gravity implies the existence of a minimal black hole with vanishing Hawking temperature. Introducing a spatial curvature dependent potential, we moreover obtain non-singular, bouncing modifications of spatially non-flat Friedmann and Bianchi universes.